Title: Dependency of risks and stop-loss order
Authors: Dhaene, Jan ×
Goovaerts, Marc #
Issue Date: 1996
Series Title: ASTIN Bulletin vol:26 issue:2 pages:201-212
ISSN: 0515-0361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
201.pdf Published 433KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.